# SDR ABXA20120904266

- Difficulty date: September 4, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23170
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 140T26073
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SPOT OF CORROSION AROUND FUSELAGE LOWER CARGO DOOR LIGHT LOWER CENTER ATTACH NUT PLATE.  REMOVED AND REPLACED CORRODED SECTION IAW B767 SRM 51-70-12, SB 44 - 900373, ACFT WAS GROUNDED.
